{
  "source_id": "10.3176/phys.math.1981.4.04",
  "archive": "Estonian Academy Publishers archive (kirj.ee)",
  "publisher": "Estonian Academy Publishers",
  "journal": "Proceedings of the Academy of Sciences of the Estonian SSR. Physics. Mathematics",
  "journal_original": "Известия Академии наук Эстонской ССР. Физика. Математика",
  "year": 1981,
  "volume": "30",
  "issue": "4",
  "pages": "326–332",
  "first_page": 326,
  "last_page": 332,
  "title": "РАСШИРЕНИЯ ТОПОЛОГИЧЕСКИХ ПРОСТРАНСТВ, ЗАВИСЯЩИЕ ОТ ПОКРЫТИЯ",
  "title_en": null,
  "authors": [
    "Mati Abel"
  ],
  "language": "Russian",
  "language_evidence": "crossref language=ru + Cyrillic (Russian) title",
  "doi": "10.3176/phys.math.1981.4.04",
  "landing_page": "https://kirj.ee/proceedings-of-the-academy-of-sciences-of-the-estonian-ssr-physics-mathematics/?filter[year]=1981&filter[issue]=855&filter[publication]=6943",
  "pdf_url": "https://kirj.ee/wp-content/plugins/kirj/pub/phys.math-4-1981-326-332_20230426145636.pdf",
  "license": "CC BY 4.0",
  "license_url": "http://creativecommons.org/licenses/by/4.0/",
  "license_evidence": "crossref license field (publisher policy page says CC BY-NC 4.0; see notes)",
  "license_notice": "Translated from Russian. Original: Mati Abel, “Расширения топологических пространств, зависящие от покрытия”, Proceedings of the Academy of Sciences of the Estonian SSR. Physics. Mathematics, 1981, vol. 30 no. 4, pp. 326–332, https://doi.org/10.3176/phys.math.1981.4.04. Published by Estonian Academy Publishers; license CC BY 4.0 (http://creativecommons.org/licenses/by/4.0/) as deposited with Crossref by the publisher (the publisher's policy page names CC BY-NC 4.0). Changes: translated into English.",
  "scan_pages": 7,
  "scan_bytes": 1859760,
  "scan_sha256": "0bfdc4d688afe1668d12a8261bc060af3b12e8ca8f24aa4c3f8543b9ac825b07",
  "english_translation": null,
  "record_url": "https://api.crossref.org/works/10.3176/phys.math.1981.4.04",
  "record_source": "harvested 2026-10-14 from the publisher's API"
}
